# SDR MEW2008F00000

- Difficulty date: August 6, 2008
- Submitted: August 13, 2008
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Engine: Pwa JT8D*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: B523
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE, ON COCKPIT CEILING ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK. (K)
